# SDR RAIA2018102990016

- Difficulty date: October 9, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME 27 BETWEEN STR 15-16 SHEAR CLIP CRACKED. REMOVED AND REPLACED SHEAR CLIP AT RT FRAME 27 STR 15-16.
